ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 10 - Issue 1

Points algebriques de degre quelconque sur la courbe d'equation affine C: y2 = 3(x5 − 1)
EL Hadji SOW || Pape Modou SARR || Moussa FALL || Oumar SALL File Size 729 KB
Download Certificate
Existence and Uniqueness of the Solution of a Mathematical Model of the Transmission Dynamics of Tuberculosis with Exogenous Reinfection, Vaccination, Early Detection and Treatment
Wilson Adams Wangercha || Samuel Musa || Ibrahim Isa Adamu File Size 618 KB
Download Certificate
Modelling the Effect of Gross Domestic Product (GDP) Per Capita on Population Growth, Youth Unemployment and Net Migration
Hope Ifeyinwa Mbachu File Size 418 KB
Download Certificate
Research for Solving Partial Differential Equations With High Accuracy
Hong Huang File Size 284 KB
Download Certificate
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...